You are logged in as an event manager. This page is cached for performance until Mon, 29 Nov 2021 11:26:17 GMT. Preview latest contents by clicking Refresh.
Logout

Betsy Mott

Artist/Partner at The Corner Door
The Corner Door
Participates in 5 items

Sessions in which Betsy Mott participates

Friday 11 August, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
5:00 PM
5:00 PM
Opening Ceremonies
1 hour 30 minutes, 5:00 PM - 6:30 PM

- Salon V

Large Programming

Daniel Moberg, SpoCon (Moderator)

Kat Richardson (Participant)

Betsy Mott, The Corner Door (Participant)

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

Mason Williams, Spocon Staff (Participant)

Kurt Perrigo (Participant)

Carol Lalicker, SpoCon (Participant)

Howard Lalicker, SpoCon (Participant)

Deby Fredericks, SpoCon (Participant)

Saturday 12 August, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
10:30 AM
10:30 AM
Turn Your Passion Into a Profession
1 hour, 10:30 AM - 11:30 AM

- Suite C, Spok Falls Ballroom

Panel

Betsy Mott, The Corner Door (Participant)

T. J. Stinson, Epic Gaming (Participant)

Sarah Stinson, Epic Gaming (Participant)

1:30 PM
1:30 PM
Betsy Mott Docent Tour
1 hour, 1:30 PM - 2:30 PM

- Suite A-B, Spok Falls Ballroom

Talk

Betsy Mott, The Corner Door (Participant)

3:00 PM
3:00 PM
The Art of Betsy Mott
1 hour, 3:00 PM - 4:00 PM

- Suite D, Spok Falls Ballroom

Talk

Betsy Mott, The Corner Door (Participant)

7:00 PM
7:00 PM
Masquerade
1 hour 30 minutes, 7:00 PM - 8:30 PM

- Salon V

Large Programming

BrAd Steiner, Allied video Productions (Moderator)

Shawn Shay, 1,000 Enemies Cosplay (Participant)

Hunter Huntman (Participant)

Mary Albers, SpoCon (Participant)

Betsy Mott, The Corner Door (Participant)

Christine Barkl (Participant)

Trinket, IMAGE Costuming (Participant)